... has made me crave sweets..it's awful, I find myself craving sugar and carbohydrates in general all the time after the initial 2 weeks or so. Anyone had success with a certain anti depressant that has not caused this and resulted weight gain?
In all my years of taking trazodone I've never craved sweets. However I have been known to eat late at night while on trazodone. As a matter of fact in the beginning I gained a lot of weight. No cravings for sweets though. Who knows to each his own.
I've got both problems with my antidepressant. If anyone finds one that doesn't cause you to crave sweets let me know. lol
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Nov 2016 • 3 answers
Updated 16 Feb 2017 • 7 answers
Updated 24 Feb 2017 • 3 answers
Updated 13 Aug 2018 • 1 answer
Updated 9 Dec 2018 • 1 answer